J patrick

Member since 11/21/2013

Activity

  • 6 total posts
  • 1 discussion
  • 5 comments

Discussions started by J patrick

Should I call the doctor?

I had expression filler injected at 10:00 am today. My face is throbbing and very painful. I have a headache and my face is super swollen. I have taken 2 Benadryl and 3 Tylenol... READ MORE

Recent comments from J patrick

I sent a picture to my sister and she said go to the emergency room. I called the nurse blew me off thinking I was being a baby. She said, "I had it done in my lip and I have a little swelling." She said they couldn't get me in until... READ COMMENT

I am sorry to hear that. I wonder if it was because you were so swollen that once the swelling went down it caused the divets? How long after taking the steroids did your swelling go away? i was supposed to get my picture taken in 5... READ COMMENT

Wow! 18 days is unbelievable. I am sitting in the doctors waiting area right now. Do you think a steroid shot would help? READ COMMENT

Ok. Woke up this morning and the swelling has doubled! I have an appoint at 1:30. Does anyone know if a steroid shot would help? READ COMMENT

Well I signed up to be a model "dummy" for expression demo. The Dr. Did my nasal labial folds, lips and cheeks. Wow! Talk about a baboon's bottom. I look like that now and I had the procedure done at 10:00 this morning. They said you... READ COMMENT